# SDR 96FDEA01055

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: A-Hyd Syst
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM-A FAILURE, QTY DROPPED TO ZERO, MANUALLY CRANKED GEAR DOWN.  FLUID SHUTOFF VALVES OFF FOR 30 MINUTES PRIOR TO ENGINE SHUTDOWN.  PARTS CATALOG 27-60-00 FIG 20 PG 1, FOUND HYD FLUID LEAKING FROM B-NUT TO T-FITTING NR 60 AND A SMALLER LEAK AT T-FITTING NR 65.  REPLACED BOTH T-FITTINGS ALONG WITH HYD LINE NR 11A AND HYD LINE NR 3.  REPLACED BOTH ENGINE DRIVEN PUMPS, REPLACED BOTH ASSOCIATED CASE DRAIN FILTERS, LEAK CHECKED HYD PUMPS AND ALL SPOILER RELATED LINES AND B-NUTS LEAK CHECKS GOOD.  CYCLED ALL FLT CONTROLS FROM SYS-A AND SERVICED A-SYS HYD QTY.
